advertisement
Question
Posted by: Hestia | 2011/12/06

Yaz

I am currently using Yaz. This is the 4th month I am using it. The problem is that I am always nauseas, my breast is painful and sensitive. And when I get to the white pills I get extreme headaces. Is this all due to Yaz? Should I continue using it or rather try something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may well be due to the Yaz. If the symptoms have not improved in 4 months, you should probably try a differnt Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/12/12

It may well be due to the Yaz. If the symptoms have not improved in 4 months, you should probably try a differnt Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement